Alert archive / Missouri / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 191, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jul 23, 2013, 3:09 AM CDT for Benton County, Camden County, Hickory County, Missouri. It was in force for 51 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 23, 2013, 3:09 AM CDT (08:09 UTC)
- Expired
- Jul 23, 2013, 4:00 AM CDT
- In force
- 51 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Benton County, MO, Camden County, MO, Hickory County, MO
The radar
The Springfield radar (KSGF), 96 km from the middle of the area, began a volume at 08:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 8.2 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 162 J/kg
- Mixed-layer CIN
- -340 J/kg
- Mixed-layer LCL
- 1801 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 108 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
628
WUUS53 KSGF 230809
SVRSGF
MOC015-029-085-230900-
/O.NEW.KSGF.SV.W.0191.130723T0809Z-130723T0900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
309 AM CDT TUE JUL 23 2013
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BENTON COUNTY IN CENTRAL MISSOURI...
WESTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
NORTHEASTERN HICKORY COUNTY IN CENTRAL MISSOURI...
* UNTIL 400 AM CDT
* AT 303 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 23 MILES
NORTHWEST OF MACKS CREEK...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MACKS CREEK.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3813 9287 3800 9281 3790 9300 3790 9305
3807 9342 3824 9333
TIME...MOT...LOC 0809Z 290DEG 30KT 3812 9326
HAIL...1.00IN
WIND...60MPH
$$
HATCH3 follow-up statements
079
WWUS53 KSGF 230824
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
324 AM CDT TUE JUL 23 2013
MOC015-029-085-230900-
/O.CON.KSGF.SV.W.0191.000000T0000Z-130723T0900Z/
BENTON MO-CAMDEN MO-HICKORY MO-
324 AM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HICKORY...WESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL 400
AM CDT...
AT 323 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES NORTHWEST
OF MACKS CREEK...AND MOVING EAST AT 35 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACKS CREEK.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS AND TRUMAN LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3813 9287 3800 9281 3790 9300 3790 9305
3807 9342 3824 9333
TIME...MOT...LOC 0825Z 286DEG 31KT 3807 9309
HAIL...1.00IN
WIND...60MPH
$$
HATCH867
WWUS53 KSGF 230845
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
345 AM CDT TUE JUL 23 2013
MOC015-029-085-230900-
/O.CON.KSGF.SV.W.0191.000000T0000Z-130723T0900Z/
BENTON MO-CAMDEN MO-HICKORY MO-
345 AM CDT TUE JUL 23 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HICKORY...WESTERN CAMDEN AND SOUTHEASTERN BENTON COUNTIES UNTIL 400
AM CDT...
AT 343 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR MACKS CREEK...
AND MOVING SOUTHEAST AT 25 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MACKS CREEK.
THIS WARNING ALSO INCLUDES LAKE OF THE OZARKS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
&&
LAT...LON 3818 9308 3818 9306 3813 9287 3800 9281
3790 9300 3790 9303 3790 9306 3801 9328
3819 9312 3819 9311
TIME...MOT...LOC 0845Z 307DEG 23KT 3800 9298
HAIL...1.00IN
WIND...60MPH
$$
HATCH346
WWUS53 KSGF 230854
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
354 AM CDT TUE JUL 23 2013
MOC015-029-085-230904-
/O.EXP.KSGF.SV.W.0191.000000T0000Z-130723T0900Z/
BENTON MO-CAMDEN MO-HICKORY MO-
354 AM CDT TUE JUL 23 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HICKORY...WESTERN
CAMDEN AND SOUTHEASTERN BENTON COUNTIES WILL EXPIRE AT 400 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3818 9308 3818 9306 3813 9287 3800 9281
3790 9300 3790 9303 3790 9306 3801 9328
3819 9312 3819 9311
TIME...MOT...LOC 0854Z 307DEG 23KT 3796 9292
$$
HATCHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 23, 12:08 AM CDT, 3 hours 1 minute earlier.
Area forecast discussion, Jul 23, 12:08 AM CDT, 3 hours 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 1208 AM CDT TUE JUL 23 2013 .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 238 PM CDT MON JUL 22 2013 AN UNSETTLED WEATHER PATTERN FOR THE MISSOURI OZARKS WILL CONTINUE THROUGH THIS WEEK KEEPING SEVERAL ROUNDS OF RAIN AND STORMS IN THE FORECAST. ANOTHER WAVE OR RIPPLE IN THE NORTHWEST FLOW WHICH IS CURRENTLY OVER NORTHERN KANSAS WILL RIDE DOWN THE FLOW LATER TONIGHT ACROSS THE MISSOURI OZARKS. THIS WILL BRING AN ENHANCED CHANCE FOR SHOWERS AND STORMS BETWEEN 06Z AND 12Z TONIGHT. WILL NOT RULE OUT A FEW STRONG TO ISOLATED SEVERE STORMS...THE MAIN THREAT WILL BE MARGINAL SEVERE HAIL AND SEVERE WIND GUSTS ALONG WITH LOCALLY HEAVY RAINFALL. THE CONVECTION WILL TAPER OFF FROM NORTHWEST TO SOUTHEAST BY EARLY TO MIDDLE OF TOMORROW MORNING. MOST OF THE MIDDAY HOURS APPEAR TO BE QUIET AND DRY BEFORE THE NEXT DISTURBANCE MOVES IN LATE IN THE DAY. TEMPERATURES WILL BE SEASONABLE FOR HIGH TEMPS ON TUESDAY. .LONG TERM...(TUESDAY NIGHT THROUGH MONDAY) ISSUED AT 238 PM CDT MON JUL 22 2013 THE NEXT DISTURBANCE WILL MOVE THROUGH THE AREA TUESDAY EVENING INTO TUESDAY NIGHT. THIS ENERGY WILL HAVE A LITTLE BIT MORE OF A PUNCH AND A COLD FRONT ASSOCIATED WITH IT AND WENT WITH LIKELY POPS FOR TUESDAY NIGHT. SPC HAS HIGHLIGHTED THE AREA FOR A SLIGHT RISK WITH THE MAIN THREAT BEING DAMAGING WIND GUSTS AND LARGE HAIL. LOCALIZED FLASH FLOODING CAN'T BE RULED OUT AS WELL. THE CONVECTION WILL MOVE OUT OF THE AREA BY WEDNESDAY MORNING AS SLIGHTLY COOLER AND DRIER AIR MOVES IN FROM A CANADIAN HIGH PRESSURE AREA. WEDNESDAY THROUGH THURSDAY WILL BE DRY AND SEASONABLE IF NOT ABOUT 5 DEGREES BELOW AVERAGE AS HIGH PRESSURE MOVES ACROSS THE UPPER MIDWEST INTO THE OHIO VALLEY REGION. ANOTHER SOMEWHAT STRONG SHORTWAVE WILL MOVE ACROSS THE AREA ON FRIDAY TO BRING ANOTHER ROUND OF SHOWERS AND STORMS FOLLOWED BY ANOTHER REINFORCEMENT OF COOLER AND DRIER AIR FOR THE WEEKEND. SATURDAY AND SUNDAY LOOK VERY PLEASANT COMPARED TO WHAT IS NORMAL FOR THE END OF JULY STANDARDS. HIGHS IN THE LOWER TO MIDDLE 80S AND OVERNIGHT LOWS IN THE LOWER TO MIDDLE 60S. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z TUESDAY NIGHT) ISSUED AT 1154 PM CDT MON JUL 22 2013 A LINE OF THUNDERSTORMS ACROSS NORTHERN MISSOURI IS EXPECTED TO SAG SOUTH INTO SOUTHERN MISSOURI LATE TONIGHT. WE HAVE THEREFORE MAINTAINED A TEMPO GROUP DOWN TO MVFR TO COVER THIS. WE HAVE ALSO INSERTED LOW LEVEL WIND SHEAR AT KJLN AND KBBG AS A LOW LEVEL JET STREAM VEERS OVER THE REGION. THERE IS THEN ANOTHER SHOT AT SOME THUNDERSTORMS FROM LATER TUESDAY AFTERNOON INTO TUESDAY EVENING AS A FRONTAL BOUNDARY SAGS SOUTH INTO THE REGION. CONFIDENCE IS NOT AS HIGH FOR THIS SCENARIO...SO WE HAVE OPTED FOR A PROB30 GROUP. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...GRIFFIN LONG TERM...GRIFFIN AVIATION...SCHAUMANN
Hazardous weather outlook, Jul 22, 8:17 PM CDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 817 PM CDT MON JUL 22 2013 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-240130- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 817 PM CDT MON JUL 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED HAIL RISK. LIMITED THUNDERSTORM WIND DAMAGE RISK. LIMITED LIGHTNING RISK. DISCUSSION... THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH THE OVERNIGHT PERIOD ACROSS MOST OF THE OUTLOOK AREA. THE POTENTIAL REMAINS FOR A COMPLEX OF THUNDERSTORMS TO MOVE SOUTH OUT OF NORTHERN MISSOURI AND INTO THE MISSOURI OZARKS LATE TONIGHT. IF THIS COMPLEX OF STORMS MATERIALIZES...WIND GUSTS TO 60 MPH...FREQUENT LIGHTNING...HAIL TO THE SIZE OF QUARTERS...AND LOCALLY HEAVY RAINFALL WILL ALL BE POSSIBLE. OTHERWISE...THE MAIN THREAT WITH ANY STORMS OUTSIDE OF THIS COMPLEX WOULD BE HAIL TO THE SIZE OF QUARTERS...FREQUENT LIGHTNING...AND BRIEF HEAVY RAINFALL. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THERE WILL BE SEVERAL CHANCES FOR THUNDERSTORMS THROUGH MOST OF THE WORK WEEK. THE OZARKS WILL REMAIN POSITIONED WITHIN A FAVORABLE PATTERN FOR BOTH OVERNIGHT AND AFTERNOON THUNDERSTORMS THIS WEEK. THERE IS A THREAT FOR A FEW SEVERE STORMS FROM LATER TUESDAY INTO TUESDAY NIGHT...WITH A LIMITED THREAT AGAIN ON WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE) SCHAUMANN
In the hours before
Special weather statement, Jul 23, 2:27 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
227 AM CDT TUE JUL 23 2013
MOZ057-058-070-230815-
MARIES MO-MILLER MO-PULASKI MO-
227 AM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN PULASKI...SOUTHEASTERN
MILLER AND SOUTHWESTERN MARIES COUNTIES UNTIL 315 AM CDT...
AT 224 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES WEST OF IBERIA...OR 14 MILES EAST OF
OSAGE BEACH...MOVING SOUTHEAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS
AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE CROCKER...DIXON AND IBERIA.
OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE LAKE OF
THE OZARKS STATE PARK. INTERSTATE 44 BETWEEN MILE MARKERS 158 AND 167
WILL ALSO BE IMPACTED BY THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3814 9205 3801 9197 3801 9202 3790 9202
3781 9212 3808 9250 3822 9237
TIME...MOT...LOC 0727Z 309DEG 27KT 3808 9234
HATCHSpecial weather statement, Jul 23, 2:47 AM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
247 AM CDT TUE JUL 23 2013
MOZ057-230815-
MILLER MO-
247 AM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MILLER COUNTY UNTIL 315
AM CDT...
AT 244 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR AURORA SPRINGS...OR NEAR ELDON...MOVING
SOUTHEAST AT 20 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE
EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE ELDON.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3843 9243 3842 9239 3834 9240 3834 9228
3833 9226 3834 9222 3834 9218 3818 9220
3812 9246 3831 9269 3835 9267 3835 9264
3844 9263
TIME...MOT...LOC 0748Z 311DEG 19KT 3831 9253
HATCHSpecial weather statement, Jul 23, 3:01 AM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 301 AM CDT TUE JUL 23 2013 MOZ055-068-230845- BENTON MO-HICKORY MO- 301 AM CDT TUE JUL 23 2013 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HICKORY AND SOUTHERN BENTON COUNTIES UNTIL 345 AM CDT... AT 259 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 5 MILES SOUTH OF WHITAKERVILLE...OR 7 MILES SOUTH OF WARSAW...MOVING EAST AT 30 MPH. PENNY SIZE HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM WILL GENERALLY REMAIN OVER RURAL AREAS OF SOUTHERN BENTON AND NORTHEASTERN HICKORY COUNTIES. OTHER LOCATIONS IN THIS SIGNIFICANT WEATHER ADVISORY INCLUDE TRUMAN LAKE. PERSONS ON OR NEAR LAKE OF THE OZARKS...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. THUNDERSTORMS POSE A VARIETY OF LIFE THREATENING HAZARDS TO BOATERS INCLUDING STRONG WINDS...VERY CHOPPY WATERS...HAIL...DEADLY CLOUD TO GROUND LIGHTNING...AND POTENTIALLY BLINDING RAINS. DON'T BE CAUGHT OUT ON THE WATER IN A THUNDERSTORM...BOATERS SHOULD IMMEDIATELY SEEK SAFE HARBOR. LAT...LON 3818 9305 3792 9307 3805 9350 3825 9349 TIME...MOT...LOC 0800Z 285DEG 25KT 3814 9336 HATCH
Special weather statement, Jul 23, 3:04 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
304 AM CDT TUE JUL 23 2013
MOZ070-071-083-230845-
DENT MO-PHELPS MO-PULASKI MO-
304 AM CDT TUE JUL 23 2013
...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL PULASKI...
NORTHWESTERN DENT AND PHELPS COUNTIES UNTIL 345 AM CDT...
AT 303 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF DEVIL'S ELBOW...OR 8 MILES
NORTHEAST OF WAYNESVILLE...MOVING SOUTHEAST AT 35 MPH. PENNY SIZE
HAIL...AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE DOOLITTLE...NEWBURG...NORTHEASTERN FORT
LEONARD WOOD AND ROLLA.
INTERSTATE 44 BETWEEN MILE MARKERS 165 AND 185 WILL ALSO BE IMPACTED
BY THIS STORM.
THUNDERSTORMS POSE A VARIETY OF HAZARDS TO THOSE OUTDOORS...INCLUDING
HAIL... STRONG WINDS THAT CAN CREATE DANGEROUS FLYING PROJECTILES AND
DEBRIS...AS WELL AS DEADLY CLOUD TO GROUND LIGHTNING. IF YOU ARE IN
THE PATH OF THIS STORM...MOVE INDOORS TO A STURDY SHELTER
IMMEDIATELY.
LAT...LON 3766 9166 3759 9184 3780 9216 3803 9194
3795 9167 3781 9153
TIME...MOT...LOC 0805Z 309DEG 32KT 3790 9208
HATCHThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 23, 2:27 AM CDT | Special Weather Statement | SGF | Pulaski | 48 min |
| Jul 23, 2:37 AM CDT | Severe Thunderstorm Warning | SGF | Maries, Miller, Phelps, Pulaski | 38 min |
| Jul 23, 2:47 AM CDT | Special Weather Statement | SGF | Miller | 28 min |
| Jul 23, 3:01 AM CDT | Special Weather Statement | SGF | Hickory | 44 min |
| Jul 23, 3:04 AM CDT | Special Weather Statement | SGF | Phelps | 41 min |
| Jul 23, 3:18 AM CDT | Special Weather Statement | SGF | Dent, Maries, Miller, Phelps, Pulaski | 57 min |
| Jul 23, 3:40 AM CDT | Areal Flood Advisory | SGF | Maries, Miller, Phelps, Pulaski | 6 hr |
| Jul 23, 3:43 AM CDT | Special Weather Statement | SGF | Hickory | 32 min |
| Jul 23, 3:49 AM CDT | Special Weather Statement | SGF | Lawrence | 41 min |
| Jul 23, 4:01 AM CDT | Special Weather Statement | SGF | Barry | 44 min |
| Jul 23, 4:20 AM CDT | Special Weather Statement | SGF | Laclede | 25 min |
| Jul 23, 4:24 AM CDT | Severe Thunderstorm Warning | SGF | Greene, Lawrence | 36 min |
| Jul 23, 5:08 AM CDT | Special Weather Statement | SGF | Wright | 52 min |
| Jul 23, 2:26 PM CDT | Special Weather Statement | SGF | Howell | 34 min |
| Jul 23, 2:29 PM CDT | Special Weather Statement | SGF | Ozark | 31 min |
| Jul 23, 2:31 PM CDT | Severe Thunderstorm Warning | SGF | Douglas, Howell | 44 min |
| Jul 23, 2:34 PM CDT | Severe Thunderstorm Warning | SGF | Ozark | 26 min |
| Jul 23, 2:50 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Texas | 40 min |
| Jul 23, 2:56 PM CDT | Special Weather Statement | SGF | Ozark | 34 min |
| Jul 23, 3:04 PM CDT | Severe Thunderstorm Warning | SGF | Howell | 41 min |
| Jul 23, 3:19 PM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 41 min |
| Jul 23, 3:37 PM CDT | Special Weather Statement | SGF | Texas | 38 min |
| Jul 23, 3:43 PM CDT | Special Weather Statement | SGF | Camden | 32 min |
| Jul 23, 3:48 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 42 min |
| Jul 23, 3:58 PM CDT | Special Weather Statement | SGF | Howell | 47 min |
| Jul 23, 4:05 PM CDT | Special Weather Statement | SGF | Webster | 25 min |
| Jul 23, 4:14 PM CDT | Severe Thunderstorm Warning | SGF | Webster, Wright | 46 min |
| Jul 23, 4:16 PM CDT | Severe Thunderstorm Warning | SGF | Shannon | 44 min |
| Jul 23, 4:17 PM CDT | Areal Flood Advisory | SGF | Douglas, Howell, Ozark | 6 hr |
| Jul 23, 4:27 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Laclede, Pulaski | 48 min |
| Jul 23, 4:30 PM CDT | Flash Flood Warning | SGF | Howell, Ozark | 4 hr |
| Jul 23, 4:48 PM CDT | Special Weather Statement | SGF | Texas | 42 min |
| Jul 23, 5:01 PM CDT | Severe Thunderstorm Warning | SGF | Wright | 44 min |
| Jul 23, 5:21 PM CDT | Flash Flood Warning | SGF | Douglas, Howell, Ozark | 6 hr |
| Jul 23, 5:25 PM CDT | Special Weather Statement | SGF | Texas | 50 min |
| Jul 23, 5:34 PM CDT | Severe Thunderstorm Warning | SGF | Shannon, Texas | 26 min |
| Jul 23, 5:51 PM CDT | Areal Flood Advisory | SGF | Shannon, Texas | 6 hr |
| Jul 23, 5:56 PM CDT | Special Weather Statement | SGF | Shannon | 34 min |
| Jul 23, 6:56 PM CDT | Special Weather Statement | SGF | Webster | 34 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.